# SDR TSAA9733204

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 9221009
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED LEFT OVERWING EXIT IDENTIFIER POWER PACK DUE TO INOP.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
